# SDR SWAA2024081426021

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N8874Q
- Make and model: Boeing 737-8
- Aircraft serial: 67919
- Aircraft time: 3,655 hours, 2,002 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Inoperative
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM LIGHT ILLUMINATED DURING CLIMB. ELECTRIC TRIM INOPERATIVE. MANUAL TRIM WORKED NORMALLY. NO CIRCUIT BREAKERS POPPED.<[01] REMOVED AND REPLACED STAB TRIM MOTOR ASSY IAW AMM 27-41-71-000/400-801. PERFORMED STAB TRIM MOTOR TEST IAW AMM 27-41-71-700-801; OPS TEST GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
